MathSciNet Relay Station
MathSciNet bibliographic data
MR2520646 (2010f:49003) 49J05 (34C25 82D60)
Ruan, Yuanlong Notes on a class of one-dimensional Landau-Brazovsky models. Arch. Math. (Basel) 93 (2009), no. 1, 77–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement